Katedra Geometrii Analitycznej - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1985] [1984] [1983] [1982] [1981] [1980] [1979] [1977] [1974]
1-6 z 6.

2004

6.
Seshadri fibrations on algebraic surfaces, ANNALES ACADEMIAE PEDAGOGICAE CRACOVIENSIS vol. 23 (2004), 225-229
5.
On approximation of analytic sets, MANUSCRIPTA MATH. 114 (2004) no. 1, 45-60
2.
Seshadri constants in half-periods of an abelian surface, J. PURE APPL. ALGEBRA 194 (2004), no. 1-2, 183--191